# SDR 04FDEA01243

- Difficulty date: May 12, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0502
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD (WING SIDE) O/B FLAP I/B HINGE - ACTUATOR O/B LUG HOLE FOUND CORRODED.  LEFT FWD (WING SIDE) O/B FLAP I/B HINGE ACTUATOR O/B LUG HOLE CORROSION REMOVED FOUND EXCEEDED LIMITS AS PER CMM 57-44-08 PG 402-407, ORIG DIA 1.187, FINAL DIA 1.221 INCH, AND REPAIRED AS PER EA 1-5740-75956 - WINGS - LEFT AND RIGHT OUTBOARD FLAP - INBOARD HINGE BRACKET ASSEMBLY CORROSION.
